MathSciNet Relay Station
MathSciNet bibliographic data
MR2530108 60E99 (60G50)
Alsmeyer, Gerold; Iksanov, Alex; Rösler, Uwe On distributional properties of perpetuities. J. Theoret. Probab. 22 (2009), no. 3, 666–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement